# SDR CA991007013

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: AV24B1319D3
- Condition: Leaking
- Location: Fuel System
- Part time: 20,822 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT, CREW NOTICED FUEL LEAKING FROM SINGLE POINT ADAPTER MANIFOLD DRAIN.  MASTER REFUEL/DEFUEL SHUT-OFF VALVE AND ACTUATOR REPLACED.
